# SDR COEA2015021504913

- Difficulty date: February 15, 2015
- Submitted: March 13, 2015
- Operation: Air carrier
- Aircraft: N913FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 250
- Aircraft time: 26,352 hours, 34,759 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Web
- Part number: S53979023200
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK MAJOR REPAIR DISCREPANCY.  DORSAL FIN LOWER WEB ABOVE THE ALIGNMENT ROD END HAS LEVEL 2 CORROSION.  REPAIRED IAW SRAS DT S 1053 15 9065 DATED 3-12-15.
